Correspondances de Hecke, action de Galois et la conjecture d'André-Oort
[Hecke correspondences, Galois action and the André-Oort conjecture]
Séminaire Bourbaki : volume 2004/2005, exposés 938-951, Astérisque, no. 307 (2006), Talk no. 942, pp. 165-197.

Let M be a Shimura variety, Z an irreducible closed subset of M and SZ() a Zariski dense set of special points. The André-Oort conjecture states that Z is a subvariety of Hodge type. For instance, if M is a moduli space of abelian varieties, then S is a set of points corresponding to abelian varieties of CM-type and Z should parametrize a family of abelian varieties characterized by certain Hodge classes. Edixhoven and Yafaev have proved special cases of this conjecture using the actions of the Hecke algebra and of the Galois group.

Soient M une variété de Shimura, ZM fermée et irréductible et SZ() un ensemble Zariski dense de points spéciaux. Selon la conjecture d’André-Oort, Z est une sous-variété de type Hodge. Par exemple, si M est un espace de modules de variétés abéliennes, S est un ensemble de points correspondant à des variétés de type CM et Z doit paramétrer des variétés abéliennes munies de certaines classes de Hodge. En utilisant les actions de l’algèbre de Hecke et du groupe de Galois, Edixhoven et Yafaev montrent certains cas de la conjecture.

Classification: 11G18,  14G35
Keywords: Shimura variety, modular variety, subvariety, Hecke correspondence
@incollection{SB_2004-2005__47__165_0,
     author = {Noot, Rutger},
     title = {Correspondances de {Hecke,} action de {Galois} et~la~conjecture {d'Andr\'e-Oort}},
     booktitle = {S\'eminaire Bourbaki : volume 2004/2005, expos\'es 938-951},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:942},
     pages = {165--197},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {307},
     year = {2006},
     zbl = {1175.14013},
     language = {fr},
     url = {http://archive.numdam.org/item/SB_2004-2005__47__165_0/}
}
TY  - CHAP
AU  - Noot, Rutger
TI  - Correspondances de Hecke, action de Galois et la conjecture d'André-Oort
BT  - Séminaire Bourbaki : volume 2004/2005, exposés 938-951
AU  - Collectif
T3  - Astérisque
N1  - talk:942
PY  - 2006
DA  - 2006///
SP  - 165
EP  - 197
IS  - 307
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/SB_2004-2005__47__165_0/
UR  - https://zbmath.org/?q=an%3A1175.14013
LA  - fr
ID  - SB_2004-2005__47__165_0
ER  - 
%0 Book Section
%A Noot, Rutger
%T Correspondances de Hecke, action de Galois et la conjecture d'André-Oort
%B Séminaire Bourbaki : volume 2004/2005, exposés 938-951
%A Collectif
%S Astérisque
%Z talk:942
%D 2006
%P 165-197
%N 307
%I Société mathématique de France
%G fr
%F SB_2004-2005__47__165_0
Noot, Rutger. Correspondances de Hecke, action de Galois et la conjecture d'André-Oort, in Séminaire Bourbaki : volume 2004/2005, exposés 938-951, Astérisque, no. 307 (2006), Talk no. 942, pp. 165-197. http://archive.numdam.org/item/SB_2004-2005__47__165_0/

[1] A. Abbes - “Hauteurs et discrétude (d'après L. Szpiro, E. Ullmo et S. Zhang)”, dans Séminaire Bourbaki (1996/97), Astérisque, vol. 245, Société Mathématique de France, Paris, 1997, Exp. no 825, p. 141-166. | EuDML | Numdam | MR | Zbl

[2] Y. André - G-functions and geometry, Aspects of Mathematics, vol. E13, Vieweg, 1989. | DOI | MR | Zbl

[3] -, “Mumford-Tate groups of mixed Hodge structures and the theorem of the fixed part”, Compos. Math. 82 (1992), no. 1, p. 1-24. | EuDML | Numdam | MR | Zbl

[4] -, “Distribution des points CM sur les sous-variétés des variétés de modules de variétés abéliennes”, Prépublication 120, Institut Mathématique de Jussieu, 1997.

[5] -, “Finitude des couples d'invariants modulaires singuliers sur une courbe algébrique plane non modulaire”, J. Reine Angew. Math. 505 (1998), p. 203-208. | MR | Zbl

[6] -, “Shimura varieties, subvarieties, and CM points”, Six lectures at the Franco-Taiwan arithmetic festival, August-September 2001, http://www.math.umd.edu/~yu/notes.shtml.

[7] F. Breuer - “La conjecture d'André-Oort pour le produit de deux courbes modulaires de Drinfeld”, C. R. Math. Acad. Sci. Paris 335 (2002), no. 11, p. 867-870. | MR | Zbl

[8] L. Clozel & E. Ullmo - “Correspondances modulaires et mesures invariantes”, J. Reine Angew. Math. 558 (2003), p. 47-83. | MR | Zbl

[9] -, “Équidistribution des points de Hecke”, dans Contributions to automorphic forms, geometry, and number theory, Johns Hopkins Univ. Press, 2004, p. 193-254. | Zbl

[10] -, “Équidistribution de sous-variétés spéciales”, Ann. of Math. 161 (2005), no. 3, p. 1571-1588. | Zbl

[11] P. Cohen & G. Wüstholz - “Application of the André-Oort conjecture to some questions in transcendence”, dans A panorama of number theory or the view from Baker's garden (Zürich, 1999) (G. Wüstholz, 'ed.), Cambridge Univ. Press, 2002, p. 89-106. | MR | Zbl

[12] R. Coleman - “Torsion points on curves”, dans Galois representations and arithmetic algebraic geometry (Y. Ihara, 'ed.), Adv. Stud. Pure Math., vol. 12, North-Holland, Amsterdam, 1987, p. 235-247. | MR | Zbl

[13] C. Cornut - “Non-trivialité des points de Heegner”, C. R. Acad. Sci. Paris Sér. I Math. 334 (2002), no. 12, p. 1039-1042. | MR | Zbl

[14] P. Deligne - “Travaux de Shimura”, dans Séminaire Bourbaki (1970/71), Lect. Notes in Math., vol. 244, Springer-Verlag, 1972, Exp. no 389, p. 123-165. | EuDML | Numdam | MR | Zbl

[15] -, “Variétés de Shimura : interprétation modulaire, et techniques de construction de modèles canoniques” 1979, p. 247-289. | Zbl

[16] S. J. Edixhoven - “Special points on the product of two modular curves”, Compos. Math. 114 (1998), no. 3, p. 315-328. | MR | Zbl

[17] -, “On the André-Oort conjecture for Hilbert modular surfaces”, dans Moduli of abelian varieties (Texel Island, 1999) (G. van der Geer, C. Faber & F. Oort, éds.), Progress in Math., vol. 195, Birkhäuser, 2001, p. 133-155. | MR | Zbl

[18] -, “Special points on products of modular curves”, Duke Math. J. 126 (2005), no. 2, p. 325-348. | MR | Zbl

[19] S. J. Edixhoven & A. Yafaev - “Subvarieties of Shimura varieties”, Ann. of Math. 157 (2003), no. 2, p. 621-645. | MR | Zbl

[20] M. Hindry - “Points de torsion sur les sous-variétés de variétés abéliennes”, C. R. Acad. Sci. Paris Sér. I Math. 304 (1987), no. 12, p. 311-314. | MR | Zbl

[21] -, “Autour d'une conjecture de Serge Lang”, Invent. Math. 94 (1988), no. 3, p. 575-603. | EuDML | MR | Zbl

[22] D.-H. Jiang, J.-S. Li & S.-W. Zhang - “Periods and distribution of cycles on Hilbert modular varieties”, Pure Appl. Math. Q. 2 (2006), no. 1, p. 219-277. | MR | Zbl

[23] J. De Jong & R. Noot - “Jacobians with complex multiplication”, dans Arithmetic algebraic geometry (G. van der Geer, F. Oort & J.H.M. Steenbrink, éds.), Progress in Math., vol. 89, Birkhäuser, 1991, p. 177-192. | MR | Zbl

[24] J. S. Milne - Lettre à Deligne, 28-03-1990, http://www.jmilne.org/math/Manuscripts/svd.pdf.

[25] B. J. J. Moonen - “Special points and linearity properties of Shimura varieties”, Thèse, Universiteit Utrecht, 1995.

[26] -, “Linearity properties of Shimura varieties, I”, J. Algebraic Geom. 7 (1998), p. 539-567. | MR | Zbl

[27] -, “Linearity properties of Shimura varieties, II”, Compos. Math. 114 (1998), p. 3-35. | DOI | MR | Zbl

[28] -, “Models of Shimura varieties in mixed characteristics”, dans Galois representations in arithmetic algebraic geometry (Durham, 1996) (A.J. Scholl & R.L. Taylor, éds.), London Math. Soc. Lecture Note Ser., vol. 254, Cambridge Univ. Press, 1998, p. 267-350. | MR | Zbl

[29] R. Noot - “Models of Shimura varieties in mixed characteristic”, J. Algebraic Geom. 5 (1996), no. 1, p. 187-207. | MR | Zbl

[30] M. V. Nori - “On subgroups of GL n (𝐅 p ), Invent. Math. 88 (1987), no. 2, p. 257-275. | EuDML | MR | Zbl

[31] F. Oort - “Some questions in algebraic geometry”, 1995, http://www.math.uu.nl/people/oort/.

[32] -, “Canonical liftings and dense sets of CM-points”, dans Arithmetic geometry (Cortona, 1994), Sympos. Math., vol. XXXVII, Cambridge Univ. Press, 1997, p. 228-234. | MR | Zbl

[33] R. Pink - “A combination of the conjectures of Mordell-Lang and André-Oort”, dans Geometric methods in algebra and number theory, Progr. Math., vol. 235, Birkhäuser, 2005, p. 251-282. | MR | Zbl

[34] M. Raynaud - “Courbes sur une variété abélienne et points de torsion”, Invent. Math. 71 (1983), no. 1, p. 207-233. | EuDML | MR | Zbl

[35] -, “Sous-variétés d'une variété abélienne et points de torsion”, dans Arithmetic and geometry, Vol. I (M. Artin & J. Tate, éds.), Progress in Math., vol. 35, Birkhäuser, 1983, p. 327-352. | Zbl

[36] J.-P. Serre - Cours d'arithmétique, Presses Universitaires de France, 1970. | MR | Zbl

[37] E. Ullmo - “Théorie ergodique et géométrie arithmétique”, dans Proceedings of the International Congress of Mathematicians, Vol. II (Beijing, 2002), Higher Ed. Press, 2002, p. 197-206. | MR | Zbl

[38] J. Wolfart - “Werte hypergeometrischer Funktionen”, Invent. Math. 92 (1988), no. 1, p. 187-216. | EuDML | MR | Zbl

[39] A. Yafaev - “Special points on products of two Shimura curves”, Manuscripta Math. 104 (2001), no. 2, p. 163-171. | MR | Zbl

[40] -, “On a result of Moonen on the moduli space of principally polarised abelian varieties”, Compos. Math. 141 (2005), no. 5, p. 1103-1108. | MR | Zbl

[41] -, “A conjecture of Yves André's”, Duke Math. J. 132 (2006), no. 3, p. 393-407. | MR | Zbl

[42] S.-W. Zhang - “Equidistribution of CM-points on quaternion Shimura varieties”, Int. Math. Res. Not. (2005), no. 59, p. 3657-3689. | MR | Zbl